# SDR DALA2022022301191

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 29,375 hours, 3,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 CORROSION FLOOR BEAM LOCATED AT LEVEL STR26R BTW FR73 TO FR74 AT AFT G ALLEY AREA. CORREECTIVE ACTION: REPLACED FLOOR BEAM -YB AND SPLICES (2EA) LOCATED AT LEVEL STR26R BTW FR73 TO FR74 AT AFT GALLEY AREA AS PER A330 SRM51-42-11-801 AND DWG. (2129205)
